메뉴 건너뛰기




Volumn 65, Issue 4, 2002, Pages

Canonical Hamiltonian formulation of the nonlinear Schrödinger equation in a one-dimensional, periodic Kerr medium

Author keywords

[No Author keywords available]

Indexed keywords

APPROXIMATION THEORY; FUNCTIONS; HAMILTONIANS; MAXWELL EQUATIONS; NONLINEAR OPTICS; OPTICAL SYSTEMS; PHOTONS;

EID: 41349123670     PISSN: 15393755     EISSN: 15502376     Source Type: Journal    
DOI: 10.1103/PhysRevE.65.046601     Document Type: Article
Times cited : (2)

References (21)
  • 2
    • 77950557425 scopus 로고
    • edited by E. Wolf (North-Holland, Amsterdam)
    • C.M. de Sterke and J.E. Sipe, in Progress in Optics, edited by E. Wolf (North-Holland, Amsterdam, 1994), Vol. 33, pp. 203-260.
    • (1994) Progress in Optics , vol.33 , pp. 203-260
    • De Sterke, C.M.1    Sipe, J.E.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.